# SDR MWEA040069

- Difficulty date: May 9, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N804ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48030
- Aircraft time: 42,928 hours, 44,058 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 976J2544
- Part serial: SM723ABCE
- Condition: Inoperative
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

LEFT GENERATOR LIGHT CAME ON, WAS ABLE TO RESET LEFT GENERATOR, THEN FOURTY-FIVE MINUTES LATER LEFT GENERATOR LIGHT CAME ON AGAIN, STARTED AUXILIARY POWER UNIT, BUT UNABLE TO POWER LEFT SIDE OF ELECTRICAL POWER SYSTEM.   REMOVED AND REPLACED GENERATOR CONTROL UNIT.
